About the Journal

PENANOMICS: INTERNATIONAL JOURNAL OF ECONOMICS (ISSN: 2829-601X) published every three months (April, August, December) is a peer-reviewed journal in the fields of Economics and Business and Social Sciences and their applications. Specifically, the journal covers topics in Economics, Business, Accounting and Finance, Social Sciences, Economic and Business Modeling, Public Administration, and Business Administration.

PENANOMICS: INTERNATIONAL JOURNAL OF ECONOMICS publishes contributions in the form of review articles, original research articles, brief communications, technical notes, and letters to editors.

Current Issue

Vol. 1 No. 2 (2022): AUGUST

Articles

View All Issues